# SDR DL72S982341

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519DA
- Make and model: Boeing 727232
- Aircraft serial: 21470
- System (JASC): 5754 · Leading Edge Devices
- Part: Stop
- Condition: Loose
- Location: 6-7 & 8 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION PER REQUIREMENTS OF AD 94-07-08, LOOSE SLAT STOP ATTACH BOLTS WERE FOUND LOOSE FOR THE NR 6, 7 & 8 SLATS.  EACH OF THESE SLAT LOCATIONS WERE MODIFIED PER THE REQUIREMENTS OF BAC S/B 727-57-171.  THE MODIFICATION WAS DOCUMENTED PER ER/A 366092-14AD.
